Write a review

Negative Reaction to Botox Injections - Louisiana, LA

I have been getting Botox injections for tension...

I have been getting Botox injections for tension headaches 2-3 times/mth for about 5 yrs now. Other than pain narcotics that make me sick & completely unable to live a normal life, Botox is the only thing that helps. They make my life worth living. I never had a single bad experience til my last injections 3mths ago. Immediately after before the dr. Left the room, I had huge knots at every inj. site on my head & each temporal region. I asked the dr y b/c I had never had this reaction before, he told me that it was normal & they would clear up w/I 3-4hrs. So, I went home & 3 DAYS later, they finally began to subside only to Leave behind these huge, ugly, blue,, bulging veins. I had my follow-up appt. today & he's telling me that it's not from Botox inj., rather I probably have a vein disease. I was at least smart enough to take pics the day of the injections but I have to go in for testing tomorrow. I will still get the Injections b/c I don't like the drugs but I may find a new dr.

Friedman

It's ultimately their choice

4 out of 5 stars Overall rating
Was this review helpful?

Comments (5)

Thanx Kim.. Unfortunately mine seems to b getting worse. Hopefully it can b fixed somehow tho.. Good luck w everything!!!
  • Reply
how are you doing?
  • Reply
Teresa,

I've had bulging veins in my hands and on the tops of my feet off and on since I was injected with botox for 11 lines three months ago. Also, some days my veins were more visible on my temples, arms, legs, shoulders and neck too. I'm absolutely sure in my case it's the botox because I'm seeing all of it less and less as the botox wears off. And I'm praying it completely wears off soon! I hope your problem turns out to be the same. Good luck!
  • Reply

HI Teresa,

Welcome to the Botox community. I'm sorry that you are having to deal with such adverse effects to something that has always helped in the past. Did you go to a different doctor than you had in the past? I wonder if you are having an allergic reaction. I'm hope everything turns out well and please keep us updated.

Thanks so much for the review,

-Britt

  • Reply
Thanx for the response I'm just really confused b/c as bad as this is, the drugs r much worse. & yea same dr.
  • Reply